# SDR SWAA2022052609549

- Difficulty date: May 19, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654A000497
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SCUFF PLATE CORNER CRACKED. / [01] LOCATED AND DRILLED NEW FWD CORNER SCUFF PLATE AT AFT CARGO DOOR CUTOUT PER 737-700 SRM 51-40-05-0G-0.;[02] ACCOMPLISHED PARTS TRANSACTION;[03] C/W
